# SDR UPS05844980

- Difficulty date: June 29, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37794981
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, MAIN CARGO STA 860 LONGERON 19R FITTING CRACKED APPROX. 2 INCHES ON FWD SIDE  OF FRAME.     REMOVED AND REPLACED LONGERON FITTING IAW DC-8 SRM 51-1-20D.
